Scaling limits for sub-ballistic biased random walks in random conductances

Alexander Fribergh, Daniel Kious

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)605-686
Number of pages82
JournalThe Annals of Probability
Volume46
Issue number2
Early online date9 Mar 2018
DOIs
Publication statusPublished - 31 Mar 2018

Cite this

Scaling limits for sub-ballistic biased random walks in random conductances. / Fribergh, Alexander; Kious, Daniel.

In: The Annals of Probability, Vol. 46, No. 2, 31.03.2018, p. 605-686.

Research output: Contribution to journalArticle

@article{b444188f242340de84eba9e118257444,
title = "Scaling limits for sub-ballistic biased random walks in random conductances",
author = "Alexander Fribergh and Daniel Kious",
year = "2018",
month = "3",
day = "31",
doi = "10.1214/16-AOP1159",
language = "English",
volume = "46",
pages = "605--686",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "2",

}

TY - JOUR

T1 - Scaling limits for sub-ballistic biased random walks in random conductances

AU - Fribergh, Alexander

AU - Kious, Daniel

PY - 2018/3/31

Y1 - 2018/3/31

U2 - 10.1214/16-AOP1159

DO - 10.1214/16-AOP1159

M3 - Article

VL - 46

SP - 605

EP - 686

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 2

ER -